... noticing more than ever how horrible this drug is. Can I ever get off it?! I take a capsule and I'm told it doesn't come in pill form. If I miss 1 dose I have horrible nightmares, if I miss 2 I start feeling sick and by the 3rd day I feel out of it. Have almost no emotion, can't cry, not happy-not sad - just not anything. Now I'm scared at the thought of actually having feelings.
Hi, NumbOne! If you really think you want to stop this medication you'll need to adhere to a schedule provided by your doctor to prevent discontinuation syndrome. You also run the risk of rebound depression.
Have to spoken to her/him about the problems you're having?
Best wishes, Wildcat
Yes I agree its a nasty but effective drug. It certainly does come in tablets and thats the easiest way to get off it by decreasing it by a set amount for a set time period. You can stop it yourself but its better if a Dr is helping you but are you planning on starting something else as you lower the Effexor? it will be uncomfortable but how bad do you want off?
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2016 • 3 answers
I have been on Pristiq for about 5 years. These last few weeks have been hell. Terrible nightmares,?
Posted 27 Jul 2016 • 1 answer
Effexor-I've been taking this drug for about 6 weeks now and don't feel like I'm getting any better?
Posted 24 Jan 2017 • 4 answers
How many years can you stay on Effexor. I have been on it for nine years and I'm worried to get off?
Posted 13 Feb 2017 • 7 answers
Posted 24 Mar 2017 • 1 answer